# SDR SWAA2016031149824

- Difficulty date: February 10, 2016
- Submitted: March 11, 2016
- Operation: Air carrier
- Aircraft: N639SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27712
- Aircraft time: 62,049 hours, 48,909 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Failsafe
- Part number: 65C22910
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY FAIL SAFE CHORD CORRODED AT BS 500D, LBL 12.  R & R CHORD IAW DWG & SRM.
